MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE® A-CLASS® BFH® HEAD SHORT NECK 50MM; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE® A-CLASS® BFH® HEAD SHORT NECK 50MM; HIP COMPONENT
Model Number 38AM5004
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Reaction (2414); Metal Related Pathology (4530)
Date of Event 07/31/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluate.
 
Event or Problem Description
Allegedly, patient was revised due to adverse local tissue reaction.Additional information: right hip.
 
Additional Manufacturer Narrative
See attached.Updated section b event or problem description, section e and f initial reporter information.The device has not been explanted as stated on the previous report.- attachment: [wd011615.Pdf].
 
Event or Problem Description
Allegedly, patient was diagnosed with an adverse local tissue reaction.Additional information: right hip.
 
Additional Manufacturer Narrative
10.Additional manufacturer narrative: additional information received.Corresponding sections updated.Section h.6 codes remain the same as previously reported.11.Corrected data: event description updated (section b.5).
 
Event or Problem Description
Allegedly, patient was diagnosed with an adverse local tissue reaction.Additional information on 07-02-2021: right hip additional information received on 07/02/2021, stating that there was elevated blood cobalt.It is recommended to do a revision surgery on patient.The device will be scheduled for explant.
 
Additional Manufacturer Narrative
10.Additional manufacturer narrative: additional information received.Corresponding sections updated.Section h6 codes remain the same as previously reported.11.Corrected data: event description updated (section b5).
 
Event or Problem Description
Allegedly, patient was diagnosed with an adverse local tissue reaction.Additional information on 07-02-2021: right hip.Additional information received on 07/02/2021, stating that there was elevated blood cobalt.It is recommended to do a revision surgery on patient.The device will be scheduled for explant.Additional information received on 04/oct/2021 and 11/oct/2021 stating that the recommended revision surgery was completed on (b)(6) 2021.The femoral head and the pseudotumor were removed.

Brand Name
CONSERVE® A-CLASS® BFH® HEAD SHORT NECK 50MM
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer (Section G)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key9722062
Report Number3010536692-2020-00132
Device Sequence Number366840
Product Code KWA
UDI-Device IdentifierM68438AM50041
UDI-PublicM68438AM50041
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K021349
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number38AM5004
Device Catalogue Number38AM5004
Device Lot Number068646166
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date01/24/2020
Initial Date Received by Manufacturer 01/24/2020
Supplement Date Received by Manufacturer01/24/2020
01/24/2020
01/24/2020
Initial Report FDA Received Date02/18/2020
Supplement Report FDA Received Date05/19/2020
08/01/2021
11/08/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale
Patient Weight137 KG